MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CAREASSIST BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION CAREASSIST BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P1170B
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Baxter technical support provided the account the part number of the external alarm that needs to be replaced to resolve the issue.The account will repair the bed themselves.Based on this information, no further action is required.Per the baxter service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Check the brakes to see whether the bed moves when the brake pedals are pressed and repair as necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.No further information is available on the repair of the bed at this time.If any additional relevant information is identified following completion of the repair, the additional relevant information will be submitted in a supplemental.
 
Event or Problem Description
On 13-feb-2026, a other health care professional contacted technical service to report that care assist ca100 (product code p1170b0000020, serial number (b)(6)), had brakes not holding.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
CAREASSIST BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24598069
Report Number3006697241-2026-00098
Device Sequence Number15542362
Product Code FNL
UDI-Device Identifier00887761000278
UDI-Public(01)00887761000278
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP1170B
Device Catalogue NumberP1170B0000020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown